# SDR AALA970014

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1090/1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DENT IN FUSELAGE SKIN BETWEEN STR 18L AND STR 19L BETWEEN STA 1090 AND STA 1110.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER PER SRM 53-30-3.  TREATED, PRIMED, AND SEALED EDGES.  TST:  55,616 HOURS.  CYCLES, 36,623.  (X)
